It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-29-2001, 08:39 PM   #1
Junior Member
 
Join Date: Jul 2001
Posts: 25
Hazel HB User
Post Potassium burns....

I take prescription potassium supplements for low levels and lately the medication is burning in my throat like fire. I have tried two different kinds but still they both burn. I take them with food and plenty of liquid. If I stop the supplements the burning goes away. It is not reflux. Anyone else ever had this or heard of this? Know of what I can do to stop the burn because I have to take the supplements.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Potassium - Read This! MC58 Alzheimer's Disease & Dementia 6 06-26-2008 01:06 PM
Potassium Chloride K-Tabs? Zoraa High & Low Blood Pressure 4 01-14-2008 11:27 PM
Help me uderstand potassium brutus77 High & Low Blood Pressure 8 06-17-2007 05:42 AM
Potassium question flowergirl2day High & Low Blood Pressure 18 06-16-2007 08:32 PM
Advise please on use of Potassium supplement yanksgirl Heart Disorders 11 01-17-2007 11:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!